alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : PEREZ, JHONNY I [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1


   1 / 1
select
to print
 Pérez, Jhonny I, Aldana, Gerardo J and Arguello, Gabriel J Modelo de Dispersión Axial para Sistemas de Flujo Continuo Ajustado a las Condiciones de Borde. Inf. tecnol., 2016, vol.27, no.1, p.169-180. ISSN 0718-0764


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information